View : 39 Download: 0

On geometric ergodicity of the MTAR process

Title
On geometric ergodicity of the MTAR process
Authors
Lee O.Shin D.W.
Ewha Authors
이외숙신동완
SCOPUS Author ID
이외숙scopus; 신동완scopus
Issue Date
2000
Journal Title
Statistics and Probability Letters
ISSN
0167-7152JCR Link
Citation
vol. 48, no. 3, pp. 229 - 237
Indexed
SCIE; SCOPUS WOS scopus
Abstract
We consider the momentum threshold autoregressive (MTAR) process and characterize the region of the autoregressive coefficients for geometric ergodicity. The region is a proper subset of the ergodic region of the TAR process. We show that the process is geometrically ergodic inside the region and is transient outside the closure of the region. © 2000 Elsevier Science B.V.
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE